# SDR 2007UALA01643

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 61,781 hours, 10,062 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SMALL EEL LIGHT BAR IS INOP.  [SUP 06-06-07]  REPAIRED WIRING NEAR AFT GALLEY. OPS CHECK GOOD.
